English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Isoperimetric inequalities for the handlebody groups

MPS-Authors
/persons/resource/persons235401

Hamenstädt,  Ursula
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235424

Hensel,  Sebastian
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Hamenstädt, U., & Hensel, S. (2013). Isoperimetric inequalities for the handlebody groups. Transactions of the American Mathematical Society, 365(10), 5313-5327. doi:10.1090/S0002-9947-2012-05808-9.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1AB0-8
Abstract
There is no abstract available